# SDR 2DYA20151101016

- Difficulty date: November 1, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N881YV
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 93,610 hours, 34,875 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Dirty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW NOTICED DURING FLAP RETRACTION LE RETRACTION, LE SLAT ASYMMETRY AIR & GND DISAGREE, AFTER GEAR RETRACTION.  AFTER FOLLOWING QRM PROCEDURES, CREW MADE DETERMINATION TO DIVERT.  LANDED SAFELY WITH NO FURTHER INCIDENT.  FOUND SENSORS VERY DIRTY.  CLEANED SENSORS & PERFORMED BITE OF PSEU IAW FIM 32-09 FT805.  SYS OPERATIONS CHECKED GOOD IAW 27-50-00.  ALSO CLEANED SENSORS & PERFORMED BITE OF PROX BOX IAW FIM 32-09 FT805.  SYS OPERATIONS CHECKED GOOD IAW AMM 32-09-03.
